# SDR SIMA2013

- Difficulty date: July 19, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367125722151
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION, FOUND STRINGER 17A CORRODED BETWEEN FRAMES 35 AND 39 RIGHT CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED STRINGER 17A IAW SRM 51-25-01.  (M)
